# SDR RRXA000007

- Difficulty date: January 11, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, FRAME AT STA 540, BETWEEN LONGERON 20 RIGHT AND LONGERON 21 RIGHT.  DAMAGE WITHIN LIMITS IAW DC-8 SRM.   REMOVED DAMAGED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.
